Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

In mid- fifties, irregular periods, scanty bleeding, burning sensation in my foot and palm, severe leg pain from hip, no relief with Nuromin

Doctor I am 50 yrs. old lady. Nowadays I am having irregualr period . Last month also I had scanty bleeding . Recently I am feeling burning sensation in my foot and palm and also having severe pain in right leg from hip. I have consulted a doctor he prescriped nuromin tablet one tablet a day. Now i am taking this tablet. Even though I am feeing burning sensation. What is the problem
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  443
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Physical Therapist or Physiotherapist 's  Response
as you said your age 50, you will be have some problem in period it is common for lady at the age of 50
more often period will stop... the burning sensation in your foot and palm is related to neurology meet a Dr if necessarily physiotherapist
Answered: Sat, 9 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor